# SDR AALA202110135523

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 33,588 hours, 3,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN A/B SIDE BETWEEN FLIGHT DECK CREW BUNK CLOSET IS LOOSE. SECURED SIGN PER AMM 25-21-06-401.
